Proportion of osteoporotic post-menopausal women at increased risk for upper GI adverse events associated with bisphosphonate therapy.

Abstract

Background- The bisphosphonate alendronate has been associated with higher rates of adverse oesophageal effects when used in the community setting compared to what was observed in the clinical trials. Patients with a history of gastroesophageal problems or who are concurrently using an NSAID therapy may be at increased risk for the gastroesophageal problems… (More)
DOI: 10.1002/1099-1557(200009/10)9:5<367::AID-PDS515>3.0.CO;2-O

Topics

Cite this paper

@article{Levine2000ProportionOO, title={Proportion of osteoporotic post-menopausal women at increased risk for upper GI adverse events associated with bisphosphonate therapy.}, author={Michael Levine and Paul Grootendorst}, journal={Pharmacoepidemiology and drug safety}, year={2000}, volume={9 5}, pages={367-70} }